# SDR 95ZZZX5933

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35871
- Make and model: Piper PA-31-350
- Aircraft serial: 31852123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Req Adjustment
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT GEAR NO DOWN AND LOCK LIGHT (SOF).  ADJUSTED ACTUATOR, OPS CHECKED GOOD.
